# SDR MWEA040196

- Difficulty date: October 28, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N914ME
- Make and model: Boeing 717-200
- Aircraft serial: 55177
- Aircraft time: 2,376 hours, 1,341 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Probe
- Part number: 102JD2FE
- Condition: Inoperative
- Location: Ram Air Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RAM AIR TEMPERATURE PROBE FAIL.  REMOVED AND REPLACED RAM AIR TEMPERATURE PROBE.
